# SDR DHL99721003

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 30363803
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO-PILOT AND STAB CRUISE TRIM  WILL NOT TRIM NOSE UP.  REMOVED  AND REPLACED  AUTO PILOT  STAB TRIM SERVO PER MM 22-11-211, OPS CHECK GOOD.
